| Model Number |
72404236 |
| Medical Device Problem Codes |
Collapse (1099); Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) developed inflation issues following a fall, resulting in rupture of the right cylinder.During surgery, air was observed within the device and the pump bulb remained flat.The ipp was replaced.No additional complications were reported.